MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET; NO MATCH
Model Number 1458QL/75
Medical Device Problem Codes Failure to Capture (1081); Over-Sensing (1438); Therapy Delivered to Incorrect Body Area (1508); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient presented to the emergency room with discomfort due to phrenic nerve stimulation (pns).Remote transmission revealed that the left ventricular (lv) lead was dislodged and displaying fibrillation waves on the presenting rhythm.X-ray confirmed that the lv lead had pulled back to the right atrium.The lv lead was explanted and replaced.The patient was in stable condition.
 
Event or Problem Description
New information received notes that the left ventricular lead was completely pulled out of position resulted in loss of capture.
 
Additional Manufacturer Narrative
The reported events were lead dislodgement, extra cardiac stimulation, far p oversensing and failure to capture.As received, a complete lead was returned in one piece.The reported events of far p oversensing and failure to capture were not confirmed.Electrical testing did not find any indication of conductor fractures or internal shorts.Visual and x-ray examinations of the lead did not find any anomalies.The s-curve hump height was measured within specification.

Brand Name
QUARTET
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23940856
Report Number2017865-2026-00013
Device Sequence Number16123247
Product Code NIK
UDI-Device Identifier05414734510202
UDI-Public(01)05414734510202(10)A000133484(17)251031
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number1458QL/75
Device Lot NumberA000133484
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/08/2026
01/28/2026
Initial Report FDA Received Date01/01/2026
Supplement Report FDA Received Date01/12/2026
01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA ACTIVE LEAD; GALLANT HF ICD UMRI
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale